×

Found 4,593 Documents (Results 1–100)

100
MathJax

Integrable polynomial Hamiltonian systems and symmetric powers of plane algebraic curves. (English. Russian original) Zbl 07505212

Russ. Math. Surv. 76, No. 4, 587-652 (2021); translation from Usp. Mat. Nauk 76, No. 4, 37-104 (2021).
MSC:  14H70 14K25 37J35
PDF BibTeX XML Cite
Full Text: DOI

Finite-gap solutions of nonlocal equations in Ablowitz-Kaup-Newell-Segur hierarchy. (Russian. English translation) Zbl 07407670

Ufim. Mat. Zh. 13, No. 2, 86-103 (2021); translation in Ufa Math. J. 13, No. 2, 81-98 (2021).
MSC:  37K10 37K20
PDF BibTeX XML Cite
Full Text: DOI MNR

Parametric resonance in integrable systems and averaging on Riemann surfaces. (English. Russian original) Zbl 1481.37060

J. Math. Sci., New York 258, No. 1, 65-80 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 163, 65-80 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification